ArticleQatar medical journal2025
Cerebral venous sinus thrombosis as a complication of heparin-induced thrombocytopenia in myasthenia gravis: A rare and complex case.
Article in Qatar medical journal, 2025. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
7 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Background: Cerebral venous sinus thrombosis (CVST) is an uncommon yet critical complication, especially when arising from heparin-induced thrombocytopenia (HIT). In patients with preexisting conditions such as myasthenia gravis (MG), this correlation adds further complexity to clinical management and outcomes. Case presentation: We report a unique case of CVST induced by HIT in a patient with an established diagnosis of MG. Following plasma exchange therapy, which included heparin administration, the patient developed symptoms indicative of CVST. Diagnostic imaging confirmed thrombosis in the cerebral venous sinuses. Management involved the immediate discontinuation of heparin and the initiation of fondaparinux, leading to effective anticoagulation and clinical improvement. Discussion: This case illustrates the rare intersection of CVST and HIT within the context of MG, underscoring the potential risks associated with heparin therapy in vulnerable patient populations. Early recognition of the signs is essential, as these conditions, in combination, demand prompt and specialized interventions to prevent serious complications. Conclusion: The successful management of this complex case demonstrates the importance of heightened awareness and proactive strategies in patients with MG undergoing heparin therapy. This report advocates for careful monitoring and tailored treatment to mitigate risks in similarly complex clinical scenarios.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.